Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am concerned about something and looking for someone who can help, I see here a lot of women have had pregnancy symptoms while going off depo, is there any real chance of pregnancy?

I have been on Depo Provera for a long time and I have never had a single odd side effect other than no periods and a bit of weight gain...but it's never made me feel sick or anything.

While I was living in the US I would take the shot every three months as advised. When I moved to Israel almost two years ago the OBGYN kept telling me I really don't need the shot every three months, I can get them every four months, but I took them every three months anyway.

I am getting married next month and I talked to my OBGYN about not taking any more shots (my last one was on Feb. 1 and I was due again on May 1) because I have heard it can take up to a year to be able to get pregnant and we wanted to start trying next year. I asked him to put me on the patch for the next year. He told me he would, but said he wanted to see I wouldn't get a period on the week of my wedding in June, so he said I would be fine not to go on the patch until June 1, because according to him "It's 99% affective for four months."

For the past week now, I have be feeling sick to my stomach on and off for no apparent reason, my boobs are swollen and hurt, I am getting lower back pain etc. I went to him today and he said it's unlikely I'm pregnant but scheduled me for a blood test tomorrow. I am a bit worried either way...is it normal to have these symptoms when going off the shot?! I never had them while on it?! Is it likely to get pregnant 3.5 months after the last shot?! Either way, I do not feel like myself at all, my entire body feels out of whack in such a way I have never felt before. I reminded the doc that he told me it's 99% effective for four months and he changed it and said "Well, no it's 99% effective for 3 months, but probably effective for four" Probably, that's not what he said before!!

Sorry so long!!

Thanks if you can easy my mind until I get blood test results!!

Loading...

Hi there,
Did you find out if you are pregnant? If not, have a look at the thread 'feeling depressed coming off the birth control pill' - it sounds like you might be going through a similar set of problems that many of us have been feeling after stopping the pill. Hope you feel better soon.
Reply

Loading...

Hi,

I have been off the Depo shot for over a year and half now (still havn't gotten prego) When I first stopped the shot I got sick similar to your symptoms, I felt like i had a really bad flu, it lasted about 2months. I got my period back the month after i stopped taking the shot. And also from what I was told when i was on the shot it is only effective for 3months, so technically yes you could be pregnant but I also think that its not very likley as Depo is very strong and effective. Hope this somewhat helps!
Reply

Loading...